# SDR CALA0700241

- Difficulty date: May 13, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 986.5, RBL 43-54.  THE CORRODED SECTION OF FLOORBEAM WAS REPLACED IAW SRM 51-40-02.
